Apolipoprotein E polymorphisms and risk of malaria


Wozniak, MA; Riley, EM; Itzhaki, RF; (2004) Apolipoprotein E polymorphisms and risk of malaria. Journal of medical genetics, 41 (3). pp. 145-6. ISSN 0022-2593 DOI: https://doi.org/10.1136/jmg.2003.014613

Full text not available from this repository.
Item Type: Article
Keywords: Simplex virus type-1, alzheimers-disease, herpes-virus, e, genotype, apoe, susceptibility, brain
Faculty and Department: Faculty of Infectious and Tropical Diseases > Dept of Immunology and Infection
Research Centre: Malaria Centre
PubMed ID: 14985370
Web of Science ID: 189344300001
URI: http://researchonline.lshtm.ac.uk/id/eprint/14889

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
297Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Impact and interest
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item